MAUDE Adverse Event Report: Datascope Corp. Linear 7.5Fr. 34cc IAB; System, Balloon, Intra-Aortic And Control

Datascope Corp. Linear 7.5Fr. 34cc IAB; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0479-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use of linear 34cc balloon catheter they had a leak and blood entered the catheter.Another ballon catheter was inserted to resume therapy.No harm to the patient reported.There was no difficulty experienced inserting the intra-aortic balloon (iab) catheter.Sheath was used during insertion.Blood was first observed within the iab catheter 5 mins after insertion.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Linear 7.5Fr. 34cc IAB
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50928296
Report Number2248146-2026-0001582
Device Sequence Number16139669
Product Code DSP
UDI-Device Identifier10607567106557
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000394441
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight151 LB